# SDR SWIA2021062859093

- Difficulty date: April 15, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR CHANNEL P/N 601R318074-5 HAS ELONGATED HOLE     (C-CHECK RO 6/22/2021)    NO SRM SLLOWABLE LIMITS GIVEN MAKING LWR CHANNEL OUT OF LIMITS, REMOVED AND REPLACED PAX DOOR LWR CHANNEL REF. CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-21-001-001-A01 AND DWG 601R31702 REV-N. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE CHECKS GOOD.
